The treatment prescribed is very perfect.
You most probably have fungal infection.
There is another possibility of irritation due to collection of smegma underneath the fore skin of glans.you go for daily cleaning of the part by averting the fore skin with water with cotton plug.
If you do not get result with cream you may go for oral anti fungal treatment.
Ok and bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have a red, itchy line running down the underside of my penis. I am certain it is not an STD because i have not been sexually active in over 5 years. I use hydrocortizone and antibiotic ointment and it goes away often for a month at a time and then returns. When I tried ointment for jock itch it burned and got very raw. After one use of this, I stopped because of the pain.
I had a rash in my armpits, itchy belly button, and some redness on my penis. Dr. gave me fluconazole and a Clotrimazol-Betamethasone Dipropionate cream combo. My rashes went away and now my penis seems to be irritated. It does not really burn when I urinate, there is just a bit of constant pain. Stopped using the cream on my penis as I felt it was maybe causing the pain. Tenderness and a bit red on tip area. Is this possible due to the cream? I only used for three days.
i have had a red meatus for i believe 6 months, although it is swollen (looks like red lips/slit in penis) it causes no irritation or no pain when i pee. However the problem is i am unable to pee in a straight line. Is the red meatus causing this and if so how do i cure it? the cause of this isnt STD related as i havent had any sex
hello! i am now in india and i ve been sufferinf from diahorrea, fever (37,5 C) and weakness. Doctor advised me to take for 3 days (2pills a day) medicine called eufoquin-o (200mg Ofloxacin, 500mg Ornidazole). Should I take it? Is it save? I have heard of many side effects..Thank you in advance for your help
Hello doctor, i have oily dark stools, its not loose motion just soft stools. actually i got fever a month back i took antibiotics. 3 days back i visited a Doctor who just checked me and told its ameobasis colits, he gave ofloxin and ornidazole plus omez, vizylac and unizyme syrup. before taking this medicine i was just having yellow oily stools, but after taking this today morning i found my condition well but bit black stools.. could u plz suggest me is it duue to drug or what/
Hi! Three weeks back I was having constipation and I took "Isabgol" which is manufactured by "Dabur" India. As prescribed on the lebel I took two teaspoonful of Isabgol just for once and ever since then I am having loose motion. I took Entero Quinol for 3 days and it made me well but the problem was back the next day. I took Entero Quinol for another 3 days and it is good only when I am taking it. Now I am taking ofloxacin & ornidazole tablets for 2 days (1 tablet in 12 Hrs) and it working. Should I continue taking ofloxacin & ornidazole? For how many days? I am also taking lots of ORS.
Since 5 days, I felt burning when peeing and pooping some times, especially in the early morning. Pee is on yellow color in the morning. Poop is normal all the times. Seems its due to over heat. But I am not sure. Now it became normal. But I want...
Hello Doctor, My father in law is suffering from Diarrhea , indigestion ,acidity and feels like going to the bathroom but only gas come out. He had ham two days ago after which it has started. Could you please suggest any medication.
Hi, My mother has type 2 diabetes and takes insuline injections 4 times a day and also she suffers from celiac disease and is on a strict gluten free diet. But she has eaten something which has severly upseted her bowel system causing loose...